# SDR USAA010815

- Difficulty date: June 24, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 30,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM T-CAP CORRODED 2 INCH BY 29 INCH AREA, BEAM 312 BETWEEN LBL 10 AND RBL 19.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED SECTION OF T-CAP, TREATED AND PRIMED PER SRM 53-10-51, 51-40-02.  (M)
